# SDR CA120710012

- Difficulty date: July 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 27441500
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE FOLLOWING: IN CRUISE AIRCRAFT WINDOW OVERHEAT TRIGGERS MASTER CAUTION. OAT -55, @ 40,000` WINDOW (HEAT WAS SELECTED) JUST CRACKED BUT STILL TRIPS.  SYSTEM TROUBLE SHOT AND FOUND THE WINDSHIELD RAM AIR VALVE HAD INTERNALLY FAILED (INPUT SHAFT HAD SEPARATED FROM THE INTERNAL BELLOWS). THIS VALVE WAS REPLACED AND THE SYSTEM FUNCTION TESTED SERVICEABLE IAW LEAR 35, AMM CH 30. AS RESULT OF THE VALVE FAILING THE LEFT AND RIGHT WINDSHIELD DUCTS RECEIVED HEAT DAMAGE RESULTING IN THEIR REPAIR. BOTH LEFT AND RIGHT DUCTS REMOVED, WINDSHIELDS INSPECTED FOR HEAT DAMAGE, NO DAMAGED NOTED AT TIME OF INSPECTION. DUCT REPAIRED IAW BOMBARDIER LEARJET ENGINEERING LETTER AND REINSTALLED IAW LEAR 35 AMM, CH 30. (TC# 20120710012)
